# SDR R61A201303220338

- Difficulty date: March 22, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N817MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000038
- Aircraft time: 22,864 hours, 16,902 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 17067118003
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE FORWARD CARGO DOOR LOWER SILL BEAM CORRODED.  MAINTENANCE REMOVED AND REPLACED THE FORWARD CARGO DOOR LOWER SILL BEAM IAW EMB 170 SRM 51-40-02, 51-23-06, 51-43-01, 51-43-02, AND 51-41-01.  "MAJOR REPAIR"  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
